Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Rashes spreading on the legs, arms and shoulders. Suggested to take prednisone and pepcid. What are these?

Hi , I woke up the other morning with a rash on my feet that look like hives or chicken pox of some sort. They started on my feet and then went to my hands arms and shoulders . I went to the hospital and they couldn t figure it out they told me I need to go see a demetoligst and gave me prednisone and Pepcid . . Please help it s very itchy
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
HI..Thanks for posting here.Prednisone is a steroid and it is always advisable that you take it under observation of a Dermatologist,since you are having hives with itchiness you may be suffering from urticaria,You take tab.allegra 180 mg once a day ,it will relive your itch for some time,and better consult a dermatologist for further treatment.
Answered: Wed, 27 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor